Alert archive / Virginia / Small Craft Advisories in 2011
Small Craft Advisory 252, NWS Baltimore/Washington
NWS Baltimore/Washington issued this small craft advisory at Mar 4, 2011, 3:01 PM EST. It took effect at Mar 5, 2011, 12:00 PM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2011, 3:01 PM EST (20:01 UTC)
- In effect from
- Mar 5, 2011, 12:00 PM EST
- Expired
- Mar 6, 2011, 9:21 PM EST
- In force
- 33 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted, in the capitals the NWS used until 2016.
009 WHUS71 KLWX 042001 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 301 PM EST FRI MAR 4 2011 ANZ530>543-050415- /O.CON.KLWX.SC.Y.0251.000000T0000Z-110304T2300Z/ /O.NEW.KLWX.SC.Y.0252.110305T1700Z-110306T1100Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 301 PM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 AM EST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
265 WHUS71 KLWX 050817 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 317 AM EST SAT MAR 5 2011 ANZ530>543-051630- /O.EXT.KLWX.SC.Y.0252.110305T1700Z-110307T1200Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 317 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
688 WHUS71 KLWX 051056 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 556 AM EST SAT MAR 5 2011 ANZ530>543-051900- /O.EXT.KLWX.SC.Y.0252.110305T1700Z-110307T2300Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 556 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
731 WHUS71 KLWX 051704 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1204 PM EST SAT MAR 5 2011 ANZ530>543-060115- /O.CON.KLWX.SC.Y.0252.000000T0000Z-110307T2300Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 1204 PM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
286 WHUS71 KLWX 052009 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 309 PM EST SAT MAR 5 2011 ANZ530>543-060415- /O.CON.KLWX.SC.Y.0252.000000T0000Z-110307T2300Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 309 PM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
207 WHUS71 KLWX 052354 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 654 PM EST SAT MAR 5 2011 ANZ530>543-060800- /O.CON.KLWX.SC.Y.0252.000000T0000Z-110307T2300Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 654 PM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
205 WHUS71 KLWX 060215 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 915 PM EST SAT MAR 5 2011 ANZ530>543-061015- /O.CON.KLWX.SC.Y.0252.000000T0000Z-110307T2300Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 915 PM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
064 WHUS71 KLWX 060803 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 303 AM EST SUN MAR 6 2011 ANZ530>543-061615- /O.CON.KLWX.SC.Y.0252.000000T0000Z-110307T2300Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 303 AM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
727 WHUS71 KLWX 061618 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1118 AM EST SUN MAR 6 2011 ANZ530>543-070030- /O.CON.KLWX.SC.Y.0252.000000T0000Z-110307T2300Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 1118 AM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
684 WHUS71 KLWX 062007 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 307 PM EST SUN MAR 6 2011 ANZ530>534-537>543-070415- /O.EXT.KLWX.SC.Y.0252.000000T0000Z-110308T0500Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 307 PM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST MONDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST MONDAY NIGHT. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ535-536-070415- /O.CON.KLWX.SC.Y.0252.000000T0000Z-110307T2300Z/ TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- 307 PM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
479 WHUS71 KLWX 062304 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 604 PM EST SUN MAR 6 2011 ANZ530>534-537>543-070715- /O.CON.KLWX.SC.Y.0252.000000T0000Z-110308T0500Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 604 PM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY NIGHT. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ535-536-070715- /O.CON.KLWX.SC.Y.0252.000000T0000Z-110307T2300Z/ TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- 604 PM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
334 WHUS71 KLWX 070221 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 921 PM EST SUN MAR 6 2011 ANZ530>534-537>543-071030- /O.UPG.KLWX.SC.Y.0252.000000T0000Z-110308T0500Z/ /O.NEW.KLWX.GL.W.0012.110307T0221Z-110307T1100Z/ /O.NEW.KLWX.SC.Y.0253.110307T1100Z-110308T0500Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 921 PM EST SUN MAR 6 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM EST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT EST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT EST MONDAY NIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ535-536-071030- /O.UPG.KLWX.SC.Y.0252.000000T0000Z-110307T2300Z/ /O.NEW.KLWX.GL.W.0012.110307T0221Z-110307T1100Z/ /O.NEW.KLWX.SC.Y.0253.110307T1100Z-110307T2300Z/ TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- 921 PM EST SUN MAR 6 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM EST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM EST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 3:00 PM EST, 1 minute earlier.
Area forecast discussion, Mar 4, 3:00 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
300 PM EST FRI MAR 4 2011
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OFF THE EASTERN SEABOARD TONIGHT. A
STRONG COLD FRONT WILL APPROACH THE REGION LATE SATURDAY...AND
SLOWLY PASS THROUGH BY LATE SUNDAY. HIGH PRESSURE WILL BUILD IN
BEHIND THIS SYSTEM EARLY NEXT WEEK. ANOTHER POTENT COLD FRONT MAY
IMPACT THE AREA DURING THE MIDDLE AND LATTER PORTION OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WITH HIGH PRESSURE OFF THE EASTERN SEABOARD...A RETURN FLOW HAS SET
UP ACROSS THE MID ATLANTIC. WARM ADVECTION ALOFT HAS ALLOWED SOME
HIGH/MID LEVEL CLOUDS TO STREAM THROUGH TODAY...AND EXPECT HIGH/MID
LEVEL CLOUDS TO INCREASE THROUGH THE EVENING.
MODELS ALSO INDICATE THE LOW LEVELS BECOMING BETTER SATURATED
OVERNIGHT. THIS MAY ALLOW STRATUS TO FORM. HAVE LOW CONFIDENCE AS TO
WHETHER DRIZZLE AND/OR FOG WOULD BE ABLE TO DEVELOP OR NOT.
THEREFORE THIS WAS NOT INCLUDED IN THE GRIDS ATTM...BUT ACKNOWLEDGE
THAT THERE IS THAT POTENTIAL TOWARD SUNRISE IF SATURATION IS
SUFFICIENT/DEEP ENOUGH.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
CLOUDY SKIES WILL REMAIN ON SATURDAY. MODELS HAVE TRENDED SLOWER
WITH PRECIPITATION FOR THE NEXT EVENT. NAM STILL LOOKS LIKE AN
OUTLIER IN THAT IT IS TOO SLOW. GFS IS MORE REASONABLE. BUT EVEN GFS
LIKELY HOLDS OFF MEASURABLE RAIN EAST OF THE MOUNTAINS UNTIL
EVENING. TEMPERATURES SHOULD WARM WELL INTO THE 50S ACROSS THE
CWA...WITH 60 DEGREES POSSIBLE ACROSS THE CENTRAL VA PIEDMONT
AREA.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
THOUGH A FAIRLY QUICK EXIT OF THE LOW PRESSURE SEEMS LIKELY EARLY
MON BUT TIMING ISSUES STILL EXIT BETWEEN SHORT-MED RANGE GUIDANCE.
THE SLOWER EXIT AND MORE BACK-END PRECIP IS A RESULT OF A DEEPER
UPPER TROUGH DIGGING DOWN FROM ERN CANADA INTO THE MID ATLC. LATEST
GFS SOLUTION SHOWS ONLY A MINOR UPPER WAVE THAT IS ORIENTED
NEGATIVELY - TO KICK NEWD MUCH FASTER. THE EURO IS A CROSS BETWEEN
THESE TWO SCENARIOS...SO KEPT HIGHER POPS IN OVER THE ERN HALF OF
THE CWA INTO THE OVERNIGHT HRS AND BY DAWN...MUCH OF THE PRECIP WILL
HAVE MOVED EAST OF THE BAY AND EVEN DISSIPATING ACROSS THE MTNS.
DURING THE LAST FEW HRS OF PRECIP ACROSS THE HIGHER
ELEVATIONS...SOME SNOW WILL BEGIN TO MIX-IN W/ RAIN AS THE COLDER
PORTION OF THE UPPER TROF PUSHES OVER THE AREA. TEMPS EAST OF THE
MTNS WILL REMAIN ABOVE FREEZING AND PRECIP WILL END BEFORE THE
COLDEST PORTION OF THE UPPER TROUGH MOVES OVERHEAD.
BEHIND THE EXITING LOW PRESSURE SYSTEM CONDITIONS WILL BEGIN TO DRY
OUT...ESPECIALLY W/ INCREASING NWLY WINDS. NOT AS MUCH OF TEMP
ROLLER COASTER FOR NEXT WEEK /AS WE HAVE SEEN THIS WEEK/. HIGHS WILL
MAINLY BE IN THE 50S AND LOWS NEAR FREEZING EACH NIGHT. HIGH
PRESSURE WILL BUILD IN FROM MON AND TUE...W/ THE MAIN PORTION OF THE
SFC HIGH STAYING WELL TO THE NORTH OF THE AREA. IN THE MEAN
TIME...ANOTHER STRONG STORM SYSTEM WILL BE DEVELOPING ACROSS THE
CNTRL PLAINS AND MAKING ITS WAY TOWARD THE ATLC COAST /MUCH LIKE
THIS WEEKEND/S STORM SYSTEM/. A SHARP AND DEEP UPPER TROF WILL KEEP
THE SYSTEM FROM MOVING DUE NE AND AWAY FROM THE AREA. INSTEAD...A
STRONG JET OVER SRN CANADA WILL KEEP THE LOW PRESSURE SYSTEM MOVING
ALMOST DUE EAST AND ACROSS THE APLCNS BY LATE WED. GUIDANCE TAKES
THE MAIN UPPER LOW WELL TO THE NORTH OF THE AREA THU...WHICH PUTS
THE MID ATLC IN A MORE FAVORABLE WARM SECTOR REGION /BETTER
CONVECTIVE CHANCES/.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
FORECAST CHALLENGE IS WHETHER OR NOT THERE WILL BE FLIGHT
RESTRICTIONS LATE TONIGHT/EARLY SATURDAY IN CEILINGS DUE TO STRATUS
AND POSSIBLY VISIBILITIES DUE TO FOG AND/OR DRIZZLE. SREFS/NAM MOS
HAVE HAD CONSISTENCY IN BRINGING IFR/LIFR CIGS ACROSS MOST
TERMINALS. GFS MOS/LAMP ARE NOT AS AGGRESSIVE. USUALLY LEAN TOWARD
GFS MOS/LAMP IN THESE SITUATIONS...BUT SYNOPTICALLY NAM MOS/SREFS
MAKES SENSE IN LIGHT OF SOUTHEAST LOW LEVEL FLOW. DID NOT GO
LIFR...BUT DID INTRODUCE IFR FOR CIGS AND MVFR FOR VSBYS NEAR
SUNRISE. FUTURE SHIFTS WILL HAVE TO BETTER ASSESS THE POTENTIAL
FOR WORSE CONDITIONS. ANY RESTRICTIONS SHOULD IMPROVE TO VFR FOR
MOST OF THE REST OF SATURDAY BEFORE DROPPING BACK DOWN SATURDAY
NIGHT.
AS ONE LOW PRESSURE SYSTEM EXITS EARLY MON...ANOTHER WILL DEVELOP
ACROSS THE CNTRL PLAINS. THIS NEXT SYSTEM WILL LIKELY MOVE ACROSS
THE MID ATLC BY NEXT THU. TILL THEN...HIGH PRESSURE WILL KEEP THE WX
QUIET ACROSS THE REGION OTHER THAN A BREEZY DAY MON AND SOME WEAKER
SLY WINDS TUE/WED.
&&
.MARINE...
MARGINAL SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS
AFTERNOON. SOUTHEAST FLOW TURNS MORE TO THE SOUTH ON SATURDAY.
GUIDANCE SUGGESTS GUSTS CAN REACH UP TO 20 KNOTS IN THE AFTERNOON
FOR A SMALL CRAFT ADVISORY.
WINDS BEHIND AN EXITING LOW PRESSURE SYSTEM WILL INCREASE ON MON
FROM THE NW...BRINGING MORE SCA GUSTS TO THE WATERS THROUGHOUT THE
DAY. ANOTHER LOW PRESSURE SYSTEM WILL APPROACH THE AREA BY MID
WEEK...W/ A FEW BRIEF PERIODS OF SLY CHANNELING ON TUE AND WED OUT
AHEAD OF THE SYSTEM.
&&
.TIDES/COASTAL FLOODING...
PERSISTENT ONSHORE FLOOD THIS WEEKEND WILL PROMOTE INCREASING WATER
LEVELS. POSITIVE TIDAL DEPARTURES COULD LEAD TO MINOR TIDAL FLOODING
SATURDAY THROUGH SUNDAY.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
ANZ530>543.
SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 6 AM EST SUNDAY FOR
ANZ530>543.
&&
SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...GMS
LONG TERM...GMS
AVIATION...BPP/GMS
MARINE...BPP/GMS
TIDES/COASTAL FLOODING...Hazardous weather outlook, Mar 4, 1:19 PM EST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 119 PM EST FRI MAR 4 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 051000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 119 PM EST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THIS AFTERNOON FOR THE TIDAL POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERSISTENT ONSHORE FLOW MAY LEAD TO MINOR COASTAL FLOODING NEAR TIMES OF HIGH TIDE SATURDAY AND SUNDAY. LOCALLY HEAVY RAIN IS POSSIBLE SUNDAY AS A COLD FRONT CROSSES THE AREA. HEAVY RAIN MAY CAUSE SMALL STREAMS AND CREEKS TO RISE OUT OF THEIR BANKS DURING THIS TIME. A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY AFTERNOON THROUGH MONDAY FOR THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-051000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 119 PM EST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOCALLY HEAVY RAIN IS POSSIBLE SATURDAY NIGHT AND SUNDAY AS A COLD FRONT CROSSES THE AREA. HEAVY RAIN MAY CAUSE SMALL STREAMS AND CREEKS TO RISE OUT OF THEIR BANKS DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Mar 4, 10:43 AM EST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1043 AM EST FRI MAR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM TSTM WND GST 6 WSW CHERRY GROVE 38.61N 79.62W
02/28/2011 E70 MPH PENDLETON WV TRAINED SPOTTER
&&
EVENT NUMBER LWX1100113
KRAMARNearby
Small Craft Advisories in Virginia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.